# SDR DALA12016273227

- Difficulty date: December 13, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 63,945 hours, 28,817 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FLOOR/AISLE EMERGENCY ESCAPE PATH LIGHT AT 14C INOPERATIVE.  INSPECT WIRE HARNESS FOR DAMAGE FLAT SPOTS CRIMPS OR SHARP BENDS, CHECK BULB AND REPLACE, MAY NEED 32-3300-3-0586.  FOUND BROKEN WIRE ALONG WIRE HARNESS.  TERMINATED NEW QUICK DISCONNECT MODULE ASSY IAW EPSM 20-48. PERFORMED OPS CHECK NORMAL.
